# SDR ASAA202002032036

- Difficulty date: January 30, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 64,675 hours, 25,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT ARE INOP AT SEATSROWS 26ABC AND 29ABC. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1898. VERIFIED EMERGENCY AISLE LIGHTS AT ROW 26ABC AND 29ABC ARE WORKING NORMAL. REF B737-900 AMM 33-51-06/201.
